Abel-Schroder equations for linear fractional mappings and the Koenigs embedding problem

Khatskevich, Victor and Reich, Simeon and Shoikhet, David: Abel-Schroder equations for linear fractional mappings and the Koenigs embedding problem. In: Acta scientiarum mathematicarum, (69) 1-2. pp. 67-98. (2003)

[img] Cikk, tanulmány, mű
math_069_numb_001_002_067-098.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2003
Volume: 69
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 67-98
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 97-98.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15956

Actions (login required)

View Item View Item